# SDR DALA2024042604738

- Difficulty date: April 24, 2024
- Submitted: April 27, 2024
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 46,811 hours, 24,547 cycles
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Part number: UNKNOWN
- Condition: False Indication
- Location: N1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DUE TO N1 INDICATION SPLIT BETWEEN ENGINES.   MTC PERFORMED ACCELERATION CHECKS WITH NO FAULT FOUND. (LP 5677222)
